# SDR SWAA982620

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND CRACKED SUPPORT STRUCTURE AT BS 540, RBL 70.5, JUST ABOVE FWD O/B CORNER OF RT A/C BAY DOOR.  REMOVED AND REPLACED PER BOEING SRM.
